| Model Number |
TRIAL, LARGE, PEGGED GLENOID |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 08/21/2024, it was reported by a sales representative via (b)(4) that an ar-9236-03 pegged glenoids center peg broke off of the main component.This occurred during a case, the patient was unaffected and they proceeded as normal.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-9236-03, serial/batch number (b)(6), was received for investigation.No functional test was performed due to the damage of the device.Visual evaluation noted that the center peg was broken off.The most likely cause can be attributed misuse due to hitting the device with another object, prying/leveraging the device, or excessive bending forces applied during use.
Event or Problem Description
Additional information was provided on 08/27/2024 where it was stated this event occurred during an anatomic tsa on (b)(6) 2024.The central peg fell off when the trial was taken out of the patient.The patient had a normal bone quality.The procedure continued as per the technique guide.